# SDR SWAA2023032000603

- Difficulty date: February 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FRONT SPAR WEB LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING 2023-106289<[01] REPLACED ANGLE FRONT SPAR WEB LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #112A2004 SHEET 5 REV -. AND DWG #116A3001 SHEET 11 REV -. MEASURE OF CRACK IS: L= 0.615? TOOL USED: S/N: 500-197-30; S/N: A21043111 DUE DATE: 30/JUN/23. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] CORRECTIVE ACTION 1  REPLACED ANGLE FRONT SPAR WEB LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #112A2004 SHEET 5 REV -. AND DWG #116A3001 SHEET 11 REV -. MEASURE OF CRACK IS: L= 0.615? TOOL USED: S/N: 500-197-30; S/N: A21043111 DUE DATE: 30/JUN/23. PERFORMED LEAK CHECK ON FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING IAW B737-700 AMM-28-11-00-210-801 STEP 8.B; NOT LEAK FOUND. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] CERTIFIED AS RII  REPLACED ANGLE FRONT SPAR WEB LOC FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #112A2004 SHEET 5 REV -. AND DWG #116A3001 SHEET 11 REV -. MEASURE OF CRACK IS: L= 0.615? TOOL USED: S/N: 500-197-30; S/N: A21043111 DUE DATE: 30/JUN/23. PERFORMED LEAK CHECK ON FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING IAW B737-700 AMM-28-11-00-210-801 STEP 8.B; NOT LEAK FOUND. SEE INDIVIDUAL SIGNSOFF BELOW.
